# SDR FDEA201210313807

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 23,744 hours, 12,958 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 764067A
- Part serial: A128
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  RECEIVED GEN 2 FAULT AND OBVIOUS POWER TRANSFER.  ABORTED TAKEOFF.  ATTEMPTED ONE RESET IAW CHECKLIST.   CSD OIL LEVEL OK DPI OK R & R GCU MM REF 24-22-12.  RAN ENGINE IAW JRH, POWER TRANSFER OK VOLTS/FREQS GOOD.
